MathSciNet Relay Station
MathSciNet bibliographic data
MR1414588 (97j:60150) 60J65 (60J25 60J35)
Lachal, Aimé Sur la distribution de certaines fonctionnelles de l'intégrale du mouvement brownien avec dérives parabolique et cubique. (French) [Distribution of certain functionals of the integral of Brownian motion with parabolic and cubic drift] Comm. Pure Appl. Math. 49 (1996), no. 12, 1299–1338.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement